# SDR UALA2011080804113

- Difficulty date: August 6, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 74,546 hours, 21,520 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 MAIN ENTRY DOOR (EXT) EMERGENCY EXIT LIGHT INOP.  REPLACED CHARGER ASSY AND BATTERY M732 AND CHECKED OKAY.
